# SDR P5CA9500272

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Broken
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY BROKEN SECOND FROM RIGHT SIDE BS 660 FORWARD CARGO PIT.  REPAIRED PER BOEING SRM 53-10-06, FIG. 1.
